# SDR FDEA202212062878

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,737 hours, 37,894 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143044
- Part serial: 314C
- Condition: Out Of Alignment
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL HAD ODOR IN COCKPIT. AFTER LIFTOFF  GOT LEFT ENGINE OVERHEAT MESSAGE. THEN FOLLOWED BY  FIRE BELL. RAN QRH AN LANDED. EMERGENCY DECLARED.  R&R'D LH HIGH PRESSURE SHUT OFF VALVE.  R&R  BOTH LEFT ENGINE REVERSER MONTED VENTILATION BELLOWS.  INSTALLED NR 1 ENGINE THRUST REVERSER IAW W/C 7800000-01-02, OPS AND LEAK CHECKED NORMAL
